Lybrate.com has a number of highly qualified Homeopaths in India. You will find Homeopaths with more than 41 years of experience on Lybrate.com. You can find Homeopaths online in Ahmedabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Chin Reduction Treatment
Weight Management Treatment
Asthma Management Program
Hair Restoration Techniques
Head And Neck Pain Treatment
Treatment of Migraine Treatment
Nosebleed (Epistaxis) Treatment
Treatment of Thyroid Disease in Children
Thyroid Disorder Treatment
Thyroid Problems Treatment
Viral Fever Treatment
Submit a review for Dr. Jalpa PatelYour feedback matters!
I have black marks on face and I have dark circles also. So can you please suggest me home remedies?
I am 33years old person I have problems with piles and when I went to stool getting bleeding and also motions are not free. Kindly give me a faster relief.
I have pain in my stomach and facing problem of constipation. Please suggest to get relieved from the said problem.
I wearing spectacles for seven years and eye power is 4.25 (long site). My age is 20. I like to use contact - lenses, I need to know that - Whether there is any side affect of by using contact lenses, does it make some kind of infection in eyeballs or pupil.
Hi, last month it was my first experience while I was starting my work in office, my ears started to vibrate like a pulsate, I felt annoying and immediately took leave and consulted ent specialist? he prescribed me vertin tablet 16mg, I was alright taking that tablet. Again from last two week I am feeling the same vibration in my ears and imbalance? I consulted another ent specialist who did septoplast surgery to me on 2010? he did some tests using earphones in my ears and told there is no problem in my ears and I will become perfect in 10 days, he prescribed me with 2 tablets (prothiaden 25mg night time after food and prodex 20mg morning after food) I felt very anxiety and confused and fear like phobia very suddenly when I took prothiaden 25mg for the 2nd day. I called to doctor and he asked me to stop prothiaden as that was side effect? the third day afternoon I felt same and was sweating too? again I called to doctor and he asked me to stop both the tablet and asked me to consult neurologist. Neurologist doctor told me I have panic disorder and I will be alright in few days? he prescribed me nexito 10mg and betacap tr 40? unfortunately the next day I again felt weakness in my body and dry mouth and wheezing? once I phone called to doc he asked me to stop betacap as that is side effect as I have asthma? but even though after taking nexito I am feeling sick, difficulty in breathing? I stopped all the tablets and I was fine little for the next day? I felt weakness anxiety again sometime for half an hour to one hour today afternoon while I was working in office? I still feel shaken worrying if it comes again to me? what should I do if again I feel the same?
I haven't been able to sleep since 2 days and I am having a severe headache, tried multiple home remedies, but didn't work, what to do? Please help me!
My Father aged 60 years, recently under gone a major surgery with a broken elbow on I week of last month. After he was discharged, he was again hospitalised for sever with drawls and hallucinations for a week and under observation for both orthopaedic and physiological medicines from last 10 days, since one week he is unable to take out his waste in take, there was no use after using some free motion medicines and tonic. Is there any way to resolve the issue. Appreciate the quick response.
Am man aged 34 and height is 5.4' from the last 10 year my weight only 50 to 53 kg. Is it the right weight? If not what I do for gain more weight.
The term exfoliative dermatitis literally means peeling or shedding of the skin. It is also known as erythroderma. This condition is characterized by the reddening and peeling away of large patches of skin all over the body. The skin may also turn rough and scaly and feel painful or itchy. Exfoliative dermatitis is caused by a skin cell disorder, which causes a rapid turnover in skin cells. People suffering from chronic skin conditions such as psoriasis, autoimmune diseases, eczema and seborrheic dermatitis are at a high risk of suffering from this condition.
Apart from affecting a person’s appearance, the shedding of skin cells can also cause dehydration and nutritional deficiencies especially of protein and vitamin A and D. The loss of skin cells also makes you vulnerable to serious infections and damage to muscles and bones. It can also lead to hair loss and thickening of nails. Thus it is important to treat this condition as early as possible.
Treatment for this condition depends on a number of factors including the patient’s age, overall health, tolerance to specific types of medication and procedures and extent of reaction. When treating this disease, it is important to identify the root cause as it resists treatment until the root cause has been treated. To do this, a skin biopsy may be needed along with a physical examination and blood tests.
Patients suffering from acute exfoliative dermatitis may also require hospitalization. Hospitalization may also be suggested for elderly patients or people living alone. This is in cases where the condition has affected the patient’s fluid levels and internal body temperature. Emergency treatment can include:
- Discontinuation of medications that may be causing this condition as a side effect
- Application of petroleum jelly on the affected area to reduce fluid loss and prevent secondary infections
- Non adherent dressing of the affected areas if the skin is crusting or weeping
- Correction of body temperature through cooling baths or heated blankets
- Antibiotics and intravenous fluids to combat dehydration
If you wish to discuss about any specific problem, you can consult a dermatologist and ask a free question.